Journal of the Mathematical Society of Japan

Horizontal lifts from a manifold to its cotangent bundle

K. YANO and E. M. PATTERSON

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 2 (1967), 185-198.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478688

Digital Object Identifier
doi:10.2969/jmsj/01920185

Mathematical Reviews number (MathSciNet)
MR0212724

Zentralblatt MATH identifier
0171.20702

Subjects
Primary: 53.55

Citation

YANO, K.; M. PATTERSON, E. Horizontal lifts from a manifold to its cotangent bundle. J. Math. Soc. Japan 19 (1967), no. 2, 185--198. doi:10.2969/jmsj/01920185. https://projecteuclid.org/euclid.jmsj/1260478688


Export citation